# SDR UIEA2021081401801

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,529 hours, 19,587 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766B88B
- Part serial: Y0273
- Condition: Faulted
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEN OFF IN FLIGHT. PER QRH TRIED TO RESET BREAKER, BREAKER FAILED TO RE-SET.( REMOVED & REPLACED RT IDG, OPS TEST GOOD PER B767 AMM 24-11-01. )
